# SDR DALA2020100203251

- Difficulty date: September 28, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 74,543 hours, 9,704 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GOT DOOR LT AFT CABIN ILLUMINATION ON E/W DISPLAY AND AMBER CABIN WITH SLIDE DISAGREEMENT LIGHT AT 39,000 FT 1 1/2 HOURS AFTER T/O.  DOOR HANDLE VISUALLY DOWN.  CORRECTIVE ACTION: PERFORMED TSM 52-13-00-810-813-A A330-200.  NO FAULTS CONFIRMED.  ALL INDICATIONS FUNCTION CORRECTLY AT THIS TIME.
